# SDR DALA2024121711782

- Difficulty date: November 30, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N853DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31964
- Aircraft time: 28,244 hours, 10,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0713586) CORROSION ON FWD CARGO COMPARTMENT R/H ZEE CHANNEL FROM STA-500A TO STA-500L. REMOVED, FABRICATED 02 EA ZEE CHANNEL SIDE PLATE, 01 EA SPLICE SIDE PLATE AND INSTALLED FROM STA 500A TO STA 500L PER B737 SRM 53-00-53-2R PROCEDURE 5 AND DWG BOEING 143A7500.
